# SDR AALA20010281

- Difficulty date: February 16, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Mid Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT MID GALLEY MISSING.  REPLACED WALL MOUNTED EMERGENCY EXIT LIGHT ASSEMBLY AT MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
